Research Article Open Access

SEQUENTIAL ESTIMATION OF THE SQUARE OF THE RAYLEIGH PARAMETER

Mohamed Tahir1
  • 1 University of Sharjah, United Arab Emirates

Abstract

The problem addressed is that of sequentially estimating the square of the parameter of the Rayleigh distribution, subject to a weighted squared loss plus cost of sampling. We propose a sequential procedure and provide a second-order asymptotic expansion for the incurred regret. It is seen that the asymptotic regret is negative for a range of values of the parameter.

Journal of Mathematics and Statistics
Volume 10 No. 2, 2014, 275-280

DOI: https://doi.org/10.3844/jmssp.2014.275.280

Submitted On: 11 February 2014 Published On: 19 June 2014

How to Cite: Tahir, M. (2014). SEQUENTIAL ESTIMATION OF THE SQUARE OF THE RAYLEIGH PARAMETER. Journal of Mathematics and Statistics, 10(2), 275-280. https://doi.org/10.3844/jmssp.2014.275.280

  • 1,326 Views
  • 1,270 Downloads
  • 2 Citations

Download

Keywords

  • Anscombe’s Theorem
  • Excess Over the Stopping Boundary
  • Hölder’s Inequality
  • Regret
  • Sequential Procedure